18 Endeavor, Suite 200, Irvine, CA

Urgent question -I had a lip filler injected 4 days go. Is this necrosis?

Cosmetic Treatments QuestionsCategory: Lip AugmentationUrgent question -I had a lip filler injected 4 days go. Is this necrosis?
A patient asked 1 year ago
Hi, I had a lip filler injected 4 days go and although I had quite severe bruising on my lips my concern is that there’s a big discolouration (red/purple) below the lip area. Should I be concerned, is this necrosis and if so how do I fix it ASAP? The clinic where I had this done is located far away so what other medicinal professional should I see to fix this? Thanks for your help.
1 Answers
Dr. Elham Jafari Staff answered 1 year ago

Discoloration after Lip Injection

 
Hi and thank you for your question! While it is hard to tell based on the picture, what I can see is consistent with bruising that occurs frequently after filler injections, particularly if you are not experiencing any other warning signs. This being said, as physicians we always trust the instincts of our patients and if you are concerned that something could be wrong, you should not hesitate to contact your injector and ask them for advice and if too far, seek assistance from other local providers in your area. I hope it helps and good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.